Constante de Bers en genre 2

Abstract

We introduce a new tool, the contiguity graph, which enables us to determine the Bers’s constant in genus two.

This is a preview of subscription content, log in to check access.

Bibliographie

  1. 1

    Bavard, C.: La Systole des Surfaces Hyperelliptiques. Prépublication de l’ENS Lyon no. 71, Juillet (1992)

  2. 2

    Bavard C.: Disques extrémaux et surfaces modulaires. Ann. Fac. Sci. Toulouse Math. (6) 5(2), 191–202 (1996)

    MATH  MathSciNet  Google Scholar 

  3. 3

    Bavard C.: Systole et invariant d’Hermite. J. Reine Angew. Math. 482, 93–120 (1997)

    MATH  Article  MathSciNet  Google Scholar 

  4. 4

    Bavard C.: Anneaux extrémaux dans les surfaces de Riemann. Manuscripta Math. 117, 265–271 (2005)

    MATH  Article  MathSciNet  Google Scholar 

  5. 5

    Bavard C.: Théorie de Voronoï géométrique. Propriétés de finitude pour les familles de réseaux et analogues. Bull. Soc. Math. France 133(2), 205–257 (2005)

    MATH  MathSciNet  Google Scholar 

  6. 6

    Bers, L.: Spaces of degenerating Riemann surfaces. In: Discontinuous groups and Riemann surfaces (Proceedings of Conference, University of Maryland, College Park, Md., 1973). Ann. of Math. Studies, No. 79, pp. 43–55. Princeton University Press (1974)

  7. 7

    Böröczky K.: Packing of spheres in spaces of constant curvature. Acta Math. Acad. Sci. Hungar. 32(3–4), 243–261 (1978)

    MATH  Article  MathSciNet  Google Scholar 

  8. 8

    Buser, P.: Geometry and Spectra of Compact Riemann Surfaces, Progress in Mathematics, vol. 106. Birkhäuser, Switzerland (1992)

  9. 9

    Buser P., Seppälä M.: Symmetric pants decompositions of Riemann surfaces. Duke Math. J. 67(1), 39–55 (1992)

    MATH  Article  MathSciNet  Google Scholar 

  10. 10

    Diestel, R.: Graph Theory, Graduate Texts in Mathematics, vol. 173, 4th edn. Springer, Berlin (2005)

  11. 11

    Gendulphe, M.: Paysage systolique des surfaces hyperboliques compactes de caractéristique -1. disponible à http://matthieu.gendulphe.com

  12. 12

    Mumford D.: A remark on Mahler’s compactness theorem. Proc. Amer. Math. Soc. 28, 289–294 (1971)

    MATH  MathSciNet  Google Scholar 

  13. 13

    Parlier, H.: On the geometry of simple closed geodesics. PhD thesis, EPFL (2004)

  14. 14

    Parlier H.: Lengths of geodesics on Riemann surfaces with boundary. Ann. Acad. Sci. Fenn. Math. 30(2), 227–236 (2005)

    MATH  MathSciNet  Google Scholar 

  15. 15

    Schmutz P.: Riemann surfaces with shortest geodesic of maximal length. Geom. Funct. Anal. 3(6), 564–631 (1993)

    MATH  Article  MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Matthieu Gendulphe.

Additional information

L’auteur a été soutenu par la Swiss National Science Foundation (financement no. 200020-121506/1).

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gendulphe, M. Constante de Bers en genre 2. Math. Ann. 350, 919–951 (2011). https://doi.org/10.1007/s00208-010-0579-2

Download citation

Mathematics Subject Classification (2000)

  • 30F45
  • 30F60